MathSciNet Relay Station
MathSciNet bibliographic data
MR808112 53C42 (53A10 58E12)
Fischer-Colbrie, D. On complete minimal surfaces with finite Morse index in three-manifolds. Invent. Math. 82 (1985), no. 1, 121–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement